| Model Number |
INT510 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Inflammation (1932)
| Date of Event |
02/15/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that site 13 (universal) was restored, traumatic occlusion caused buccal plate to fracture.Implant became mobile over several weeks' time and was removed.Inflammation is reported as a symptom of the event.The site was grafted with allograft together with original implant placement.
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Weight: patient weight is not provided / unknown.
Additional Manufacturer Narrative
This report is being submitted to report additional information.Based on the evaluation, device malfunction has not occurred.Additionally, there is no existing nonconformance / capa / hhe/d / ie / product hold against the reported device that did or could cause or contribute to the reported event.Monthly post market trending review identified no actionable events or corrective actions for the reported events or device.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming products.Therefore, based on the available information, the device was within specifications and conforming when it left zimvie.Dhr review was completed for the subject lot number.It was confirmed that all operations and inspections were executed as per applicable procedure.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.A definitive root cause could not be determined.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimvie will continue to monitor for trends.
Event or Problem Description
No additional or corrected information to report.